By Topic

Comments on "Quadratic stability and stabilization of dynamic interval systems"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Guang-hong Yang ; Temasek Labs., Nat. Univ. of Singapore, Singapore ; Kai-Yew Lum

In the above paper, it was claimed that the necessary and sufficient conditions for the quadratic stability and stabilization of dynamic interval systems are given in terms of linear matrix inequalities (LMIs). In this note, numerical examples are presented to show that the necessity of the conditions given in does not hold.

Published in:

Automatic Control, IEEE Transactions on  (Volume:50 ,  Issue: 2 )